# SDR REXA2022090902055

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RBL 9 SEAT TRACK BETWEEN FS 349-485.	REMOVED CORRODED SEAT TRACK RBL 9 F.S.349 TO F.S.485 AND INSTALLED NEW SERVICEABLE SEAT TRACK RBL 9 F.S. 349-485 IAW CRJ-900 -AMM 53-00-49-400-801-A07.
